# SDR NWAA094246743

- Difficulty date: December 9, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N643NW
- Make and model: Boeing 747249F
- Aircraft serial: 97217
- Aircraft time: 97,217 hours, 22,145 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Main Deck
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, MASTER FIRE WARNING ILLUMINATED WITH FIRE BELL, AND THE MAIN DECK CARGO SMOKE DETECTOR NR 1 ILLUMINATED.  LIGHTS EXTINGUISHED AND BELL SILENCED PRIOR TO CHECKLIST COMPLETION.  VISUAL CHECK SHOWED NOTHING.  NO REOCCURRENCE DURING FLIGHT.  MAINTENANCE FOUND MAIN DECK SMOKE DETECTOR 1A DIRTY/DUSTY.  CLEANED DETECTOR.  SYSTEM TESTED OKAY.
